# SDR CA960826103

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Output Shaft
- Part number: 369D25132BSC
- Condition: Bulged
- Location: Xmsn Upper Disc
- Component: Hughes, 369D25100501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ACCOMPLISHING CF-88-09 PER DN 148.1, BULGE OR DEFORMATION FOUND ON THE UPPER DISC.TIME SINCE LAST INSPECTION, 293 HOURS.
